For Better Performance Please Use Chrome or Firefox Web Browser

On the ideal-reducibility of Semigroups of Positive Operators on Banach Lattices

     • Jahandideh M. T. (2000)     On the ideal-reducibility of Semigroups of Positive Operators on Banach Lattices. Published in  PanAmerican Mathematical Journal Vol.10, Pages 41-50.

In this paper we establish the ideal-reducibility of semigroup of compact quasinilpotent positive operators on many Banach lattices. We also prove that the positivecommutant of a positive operator, that is quasinilpotent at a nonzero positive element of C(K), is ideal-reducible.

 

 

Journal Papers
Month/Season: 
Winter
Year: 
2000